| Model Number |
07453701001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 0.8 mmol/l and 70 mmol/l.